# SDR ASAA2022060538746

- Difficulty date: June 5, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501184
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL STA 500B+15 - 500G HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM FWD PIT R/H TRANSITION PANEL STA 500B+15 -500G POR B737-800 SRM 53-30-53-05-2ORIG MAT. 0.040;REMOVED 0.008;REMAINING MAT 0.032 AND FOUND TO BE OUT OF LIMITS POR B737-800 SRM 53-00-53-1A-2-4-A-2;REPAIRED TRANSITION PANEL PER B737-800 SRM 53-00-53-2R-5.
